# SDR DLM88040749

- Difficulty date: August 8, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 44,315 hours, 35,923 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 3 LT STRINGER AT JOINT WITH STA 160, CRACK IN NR 4 LT STRINGER AT JOINT WITH STA 160.
